International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064


Downloads: 123

Research Paper | Mathematics | China | Volume 5 Issue 6, June 2016


The Optimal Dividend Problem in the Continuous- Time Compound Binomial Model Under the Reinsurance Control

Yan Guo, Dingjie Fu


Abstract: In this paper, we study the optimal dividend problem in the continuous-time compound binomial model under the reinsurance control. For the first time, the continuous-time compound binomial model is proposed by the GX Wang, Y Lin, B Zhang, and the related theory of the continuous-time compound binomial model in the bankruptcy probability has been relatively mature. On this basis, First we introduce the concept of dividend and reinsurance, then discuss the optimal dividend problem of the continuous-time compound binomial model. This paper is divided into five parts the first part is preface, the second part modifies the continuous-time compound binomial model and introduce the definition of the restricted dividend. The third part discusses some properties of the value function. The forth part derives the HJB equation and the corresponding optimal dividend strategy, and proves that the solution which satisfy HJB is the value function. The fifth part is summary content.


Keywords: continuous-time compound binomial model restricted dividend under the reinsurance control HJB equation value function


Edition: Volume 5 Issue 6, June 2016,


Pages: 1876 - 1879


How to Cite this Article?

Yan Guo, Dingjie Fu, "The Optimal Dividend Problem in the Continuous- Time Compound Binomial Model Under the Reinsurance Control", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=NOV164653, Volume 5 Issue 6, June 2016, 1876 - 1879

How to Share this Article?

Enter Your Email Address


Similar Articles with Keyword 'compound'

Downloads: 103

Research Paper, Mathematics, India, Volume 4 Issue 4, April 2015

Pages: 2723 - 2729

Poisson-Gamma Counting Process as a Discrete Survival Model

Pawan Kumar Srivastava, R. S. Srivastava

Share this Article

Downloads: 110

Case Studies, Mathematics, Indonesia, Volume 6 Issue 3, March 2017

Pages: 1505 - 1506

Modeling Insurance Claims using a Compound Distribution

Roslina Magdalena Lumbanbatu, Fronita Girsang, Ita Yapulina Br Surbakti

Share this Article

Similar Articles with Keyword 'binomial'

Downloads: 66

Research Paper, Mathematics, India, Volume 10 Issue 1, January 2021

Pages: 1495 - 1495

Calculate Square Root of Any Two Natural Numbers at a Same Time Using a Single Binomial Expansion

Biki Tikader

Share this Article

Downloads: 69

Research Paper, Mathematics, India, Volume 9 Issue 11, November 2020

Pages: 1372 - 1374

Properties and Application of Beta Function

Raj Shekhar Prasad, Kumar Mukesh

Share this Article

Similar Articles with Keyword 'model'

Downloads: 160

Research Paper, Mathematics, Nigeria, Volume 6 Issue 8, August 2017

Pages: 1893 - 1895

Integer Linear Programming Applied to Nurses Rostering Problem

A. A. Maidamisa, H. A. Odiniya

Share this Article

Downloads: 144

M.Tech / M.E / PhD Thesis, Mathematics, India, Volume 6 Issue 8, August 2017

Pages: 1453 - 1457

Bianchi Type V String Having G and Λ as a Constant in a Cosmological Model

Versha Rani

Share this Article

Similar Articles with Keyword 'restricted'

Downloads: 104

Research Paper, Mathematics, India, Volume 4 Issue 4, April 2015

Pages: 2164 - 2166

R-Restricted Steiner Problem is NP-Complete

Dr. G. Nirmala, C. Sujatha

Share this Article

Downloads: 108

Research Paper, Mathematics, India, Volume 6 Issue 4, April 2017

Pages: 1975 - 1977

The Triangular Libration Point L4 in the the Restricted Three Body Problem when the Bigger Primary is a Triaxial Rigid Body and Source of Radiation, Perturbation Effects Act in Coriolis and Centrifugal Forces

B. K. Mandal

Share this Article

Similar Articles with Keyword 'dividend'

Downloads: 113

Research Paper, Mathematics, China, Volume 6 Issue 5, May 2017

Pages: 1703 - 1709

Optimal Dividend Barrier in the Classical Risk Model Perturbed by Diffusion

Xitong Song, Yanan Wang

Share this Article

Downloads: 116

Research Paper, Mathematics, China, Volume 5 Issue 6, June 2016

Pages: 1872 - 1875

On the Compound Poisson Model with Debit Interest under Absolute Ruin

Dingjie Fu, Yan Guo

Share this Article

Similar Articles with Keyword 'under'

Downloads: 146 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 6 Issue 11, November 2017

Pages: 1792 - 1796

A Study on Graph with Desmos through ICT in Diploma in Elementary Education of Tamil Nadu State Board

P. Charles Paul, G. Thulasi

Share this Article

Downloads: 179 | Monthly Hits: ⮙2

Research Paper, Mathematics, China, Volume 9 Issue 7, July 2020

Pages: 1277 - 1281

Different Numerous Systems Correspond to Different Universes: Revealing the Secret behind Nikola Tesla Code of 3, 6, 9

Tao Jia

Share this Article

Similar Articles with Keyword 'reinsurance'

Downloads: 1

Research Paper, Mathematics, Congo (DRC), Volume 10 Issue 5, May 2021

Pages: 571 - 577

Solvency and Reinsurance Treaty of an Automobile Portfolio: Case of Sub-Saharian Countries

Bukanga Maheshe Crispin, Mabela Makengo Matendo Rostin

Share this Article

Downloads: 126

Research Paper, Mathematics, China, Volume 5 Issue 6, June 2016

Pages: 563 - 569

Optimal Dividend and Financing Control Problem in the Risk Model with Non-Cheap Proportional Reinsurance

Ye Liu, Danfeng Zhao

Share this Article

Similar Articles with Keyword 'control'

Downloads: 1

Research Paper, Mathematics, Congo (DRC), Volume 10 Issue 5, May 2021

Pages: 571 - 577

Solvency and Reinsurance Treaty of an Automobile Portfolio: Case of Sub-Saharian Countries

Bukanga Maheshe Crispin, Mabela Makengo Matendo Rostin

Share this Article

Downloads: 5 | Weekly Hits: ⮙2 | Monthly Hits: ⮙3

Research Paper, Mathematics, Kenya, Volume 10 Issue 6, June 2021

Pages: 126 - 131

Modified Navier-Stokes Equation for Incompressible Fluid Impacts

Hagai Amakobe James

Share this Article

Similar Articles with Keyword 'HJB'

Downloads: 121

Research Paper, Mathematics, China, Volume 6 Issue 5, May 2017

Pages: 1660 - 1666

The Optimal Dividend Problem in the Compound Poisson Model with Covering the Deficit at Ruin

Yanan Wang, Xitong Song

Share this Article

Downloads: 126

Research Paper, Mathematics, China, Volume 5 Issue 6, June 2016

Pages: 563 - 569

Optimal Dividend and Financing Control Problem in the Risk Model with Non-Cheap Proportional Reinsurance

Ye Liu, Danfeng Zhao

Share this Article

Similar Articles with Keyword 'equation'

Downloads: 146 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 6 Issue 11, November 2017

Pages: 1792 - 1796

A Study on Graph with Desmos through ICT in Diploma in Elementary Education of Tamil Nadu State Board

P. Charles Paul, G. Thulasi

Share this Article

Downloads: 82

Research Paper, Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 1911 - 1913

Binets Formula for the Tetranacci Sequence

Mansi N. Zaveri, Dr. Jayant K. Patel

Share this Article

Similar Articles with Keyword 'value'

Downloads: 82

Research Paper, Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 1911 - 1913

Binets Formula for the Tetranacci Sequence

Mansi N. Zaveri, Dr. Jayant K. Patel

Share this Article

Downloads: 0

Research Paper, Mathematics, Philippines, Volume 9 Issue 5, May 2020

Pages: 1819 - 1823

Problem Solving Prompts for Grade VI Mathematics

Ma. Elena F. Manilag, Aldin D. Labo

Share this Article

Similar Articles with Keyword 'function'

Downloads: 49

Research Paper, Mathematics, India, Volume 10 Issue 2, February 2021

Pages: 756 - 759

Number Theoretic Functions and Coordinate Geometry

Chirag Gupta

Share this Article

Downloads: 82

Research Paper, Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 1911 - 1913

Binets Formula for the Tetranacci Sequence

Mansi N. Zaveri, Dr. Jayant K. Patel

Share this Article
Top